# SDR AU980325

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150G
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653426A13
- Condition: Worn
- Location: Exh Valves
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDERS HAD LOW COMPRESSION.  INVESTIGATION FOUND WORN EXHAUST VALVE GUIDES AND GLAZED AND OUT OF ROUND CYLINDER BORES.
